#DiagnosticDilemma: Can you answer this?
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
A 58-year-old woman presented with fever, fatigue, and skin lesions with a leopard-like appearance. The lesions first appeared 9 months earlier, and the dark pigment intensified over time. Her history included vitiligo and primary adrenal insufficiency, for which she was receiving hydrocortisone (10 mg per day) and fludrocortisone (0·1 mg per day). A CT scan showed splenomegaly and diffuse lymphadenopathy. What is the most likely cause of the skin lesions?

A) Psoriasis
B) Inadequate hydrocortisone replacement
C) Cutaneous mycoses causing fever
D) Tuberculosis with cutaneous lesions

Comment your answers below!
S●●●●a R●●●●d and 10 others like this2 shares
Like
Comment
Share
Dr. R●●a R●●●●h S●●●h
Dr. R●●a R●●●●h S●●●h General Medicine
B
Mar 24, 2020Like
Dr. A●●●●h D●●●●n
Dr. A●●●●h D●●●●n Paediatrics
I think B . Please mention differential diagnosis and management
Mar 25, 2020Like
Dr. M●●●j G●●●●●e
Dr. M●●●j G●●●●●e Dermatology
Biopsy would be advisable in this case
Apr 9, 2020Like